Mathematische Annalen

, Volume 312, Issue 2, pp 215–250

The fundamental theorem of asset pricing for unbounded stochastic processes

  • F. Delbaen
  • W. Schachermayer

DOI: 10.1007/s002080050220

Cite this article as:
Delbaen, F. & Schachermayer, W. Math Ann (1998) 312: 215. doi:10.1007/s002080050220
Mathematics Subject Classification (1991):60G44, 46N30, 46E30, 90A09, 60H05 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • F. Delbaen
    • 1
  • W. Schachermayer
    • 2
  1. 1. Departement für Mathematik, Eidgenössische Technische Hochschule Zürich, ETH-Zentrum, CH-8092 Zürich, Schweiz, (e-mail: delbaen@math.ethz.ch) CH
  2. 2. Institut für Statistik der Universität Wien, Brünnerstr. 72, A-1210 Wien, Austria (e-mail: wschach@stat1.bwl.univie.ac.at) AT

Personalised recommendations